# SDR WVER2012071150701

- Difficulty date: July 11, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 24,451 hours, 16,922 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP HAS A DENT AT WS 38.00 4 INCH FROM TRAILING EDGE 5 INCHES LONG BY 5 INCHES WIDE BY 0.075 INCHES DEEP.
